# SDR 20000515AP043

- Difficulty date: August 14, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2040T3
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .3125 INCH CRACK AT LT WING FIXED LE CUTOUT ABOVE NR 4 SLAT INBOARD TRACK AREA.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-30-4 PAGE 7.  (M)
